# SDR CA020904008

- Difficulty date: August 21, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE GEN NR 2 INOP - DISPATCHED IAW MEL 24-11-1-2 ON THE FLT.  (APU GEN REQUIRED TO OPERATE CONTINUOUSLY DURING FLT) DURING FLT APU OIL TEMP CAUTION MSG APPEARED.  DIVERTED. APU HAS BEEN REPAIRED AND AIRCRAFT RETURNED IN SERVICE.
